# SDR CA050923011

- Difficulty date: September 22, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 3,517 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 2033931
- Condition: Activated
- Location: Emergency Floats
- Component: Emergency Float, 2033931
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD JUST FINISHED TRACING, BALANCING AC, BEGAN REMOVING BALANCING EQUIP. A/C READY DEPARTURE, LT SIDE EMERGENCY FLOAT INFLATED.  AC HAD JUST COMPLETED TRANSMISSION CHANGE, ENGINE REMOVAL/REPAIR/REISTALLATION.  DURING MAINT, EMERGENCY FLOATS SAFETY PINS WERE INSTALLED. UPON COMPLETEING MAINT, PINS WERE REMOVED AND SYS ARMED.  IMPORTANT TO NOTE THAT SPACE TO INSERT,  REMOVE SYS SAFETY PINS IS SMALL. ACTUATION CABLE MAY HAVE BEEN BUMPED UPON REMOVAL. DUE TO THE DESIGN OF SYS, (BUMP) WOULD USUALLY ACTUATE BOTTLE IMMEDIATELY.  FACTORY HAS BEEN NOTIFIED, WILL CHECK VALVE CAREFULLY. FLOAT BOTTLES/VALVES HAD 7 MONTHS TO GO BEFORE THEY WERE DUE FOR A 36 MONTH OH.  SYS IS PRESENTLY DISABLED PENDING REPORT.
